# SDR IPXA10558574

- Difficulty date: February 9, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSE UPPER LOBE, CORROSION ON LONGITUDINAL FLOORBEAM INBD FLANGE LWR SURFACE AT NUTPLATE, BS 1008, LBL 44, WL 208.  REPAIRED LONGITUDINAL BEAM IAW ATS ER NR 10-1471 DATED FEB 19, 2010 AND EO B757-5310-36717-A DATED 19FEB10.
